# SDR CALA2013082090577

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 72,173 hours, 10,114 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 113892
- Part serial: 73030
- Condition: Faulty
- Location: Duct Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE DETECTOR VSCF.  REPLACED DUCT PRESSURE SENSOR FOR VSCF SUPPLY DUCT PER AMM, OP CHECKED NORMAL.
